Rocky Mountain Journal of Mathematics

Strictly Positive Definite Kernels on the Circle

Valdir A. Menegatto

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 3 (1995), 1149-1163.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072211

Digital Object Identifier
doi:10.1216/rmjm/1181072211

Mathematical Reviews number (MathSciNet)
MR1357116

Zentralblatt MATH identifier
0913.43002

Citation

Menegatto, Valdir A. Strictly Positive Definite Kernels on the Circle. Rocky Mountain J. Math. 25 (1995), no. 3, 1149--1163. doi:10.1216/rmjm/1181072211. https://projecteuclid.org/euclid.rmjm/1181072211


Export citation

References

  • C. Berg, J.P.R. Christensen and P. Ressel, Harmonic analysis on semigroups, Springer Verlag, New York, 1984.
  • W.A. Light and E.W. Cheney, Interpolation by periodic radial basis functions, J. Math. Anal. Appl. 168 (1992), 111-130.
  • V.A. Menegatto, Interpolation on spherical spaces, Ph.D. dissertation, University of Texas at Austin, 1992.
  • --------, Strictly positive definite kernels on the Hilbert sphere, Appl. Anal. 55 (1994), 91-101.
  • I.J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942), 96-108.
  • Y. Xu and E.W. Cheney, Interpolation by periodic radial functions, Comput. Math. Appl. 24 (1992), 201-215.
  • --------, Strictly positive definite functions on spheres, Proc. Amer. Math. Soc. 116 (1992), 977-982.